MAUDE Adverse Event Report: QUEST MEDICAL, INC. Q2 T CONNECTOR EXTENSION SET W/ Q2 T-SITE-CHECKVALVE, MICROBORE TUB; FLUID DELIVERY EXTENSION SET

QUEST MEDICAL, INC. Q2 T CONNECTOR EXTENSION SET W/ Q2 T-SITE-CHECKVALVE, MICROBORE TUB; FLUID DELIVERY EXTENSION SET
Model Number 95701
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned.The inventory on the device lot is depleted and an investigation could not be carried out on a device from the same lot.A dhr review was conducted and there were no non-conformities or deviations associated with the manufacturing of this device.The review showed no anomalies.A complaint history review for the last 24 months was also conducted and no similar issues were found.The root cause of the reported issue is unknown.
 
Event or Problem Description
The product distributor reported an issue encountered by their customer when using the fluid delivery extension set.The report stated that a piece of the device broke off during delivery of anesthesia to a patient during a cataract procedure.They reported that the furthest port, the one at the 180 degree angle, is the one that completely disconnected from the rest of the tubing and that the extension that sits at a 90 degree angle to the main tubing was intact.They reported the break was very clean with n apparent mishandling or severe damage to the unit.There were no patient complications reported as a result of the alleged issue.The device was discarded by the customer and not returned for evaluation.

Brand Name
Q2 T CONNECTOR EXTENSION SET W/ Q2 T-SITE-CHECKVALVE, MICROBORE TUB
Common Device Name
FLUID DELIVERY EXTENSION SET
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key7011813
Report Number1649914-2017-00072
Device Sequence Number497652
Product Code FPK
UDI-Device Identifier00634624957015
UDI-Public00634624957015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162304
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number95701
Device Catalogue Number95701
Device Lot Number0531267M05
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2017
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;